MAUDE Adverse Event Report: EXACTECH, INC. SMALL GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 1 year(s), 7 month(s) and 8 day(s) post-operative of a revised right rtsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening with progressively worsening pain for 3 months without inciting event.In an earlier reported event, 9 days post-operative of the initial implantation, the patient underwent a 2-stage revision for glenoid/coracoid fracture which loosened glenoid.Patient did not report injury, but glenoid component was found to have shifted at initial post-op appointment.The patient underwent resection arthroplasty with explantation of all components including the torque screw, preserve stem, humeral tray, humeral liner, glenosphere, glenosphere locking screw, glenoid base plate, and compression screw/locking cap components.The outcome of this event is considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-10 - equinoxe preserve stem 10mm: (b)(6) (implanted (b)(6) 2022).320-31-36 - equnioxe glenosphere, 36mm: (b)(6).320-10-00 - reverse tray adapter plate tray +0: (b)(6).320-36-00 - 145-deg pe 36mm hum liner +0: (b)(6).320-15-05 - eq rev locking screw: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The revision reported may be the result of the glenoid loosening as reported.However, the loosening cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no radiographs, images, or clinical information was provided.H6: corrected health effect and investigation clinical codes.H10 related report numbers: 1038671-2024-04510 and 1038671-2024-04511.

Brand Name
SMALL GLENOID PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21358748
Report Number1038671-2025-00835
Device Sequence Number8481652
Product Code PHX
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight65 KG
Patient RaceWhite